Algebra of singular integral operators with shift-contraction on the half line
Differencialʹnye uravneniâ, Tome 17 (1981) no. 1, pp. 137-149
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_1_a16,
author = {A. P. Soldatov},
title = {Algebra of singular integral operators with shift-contraction on the half line},
journal = {Differencialʹnye uravneni\^a},
pages = {137--149},
year = {1981},
volume = {17},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_1_a16/}
}
A. P. Soldatov. Algebra of singular integral operators with shift-contraction on the half line. Differencialʹnye uravneniâ, Tome 17 (1981) no. 1, pp. 137-149. http://geodesic.mathdoc.fr/item/DE_1981_17_1_a16/